im on pep tenvir ema nd stocrin, my lower back is paining
Dec 26, 2013
Hi, my lower back started paining after ther 10 day of pep. im taking pep because i had sex with a sex worker and had condom broke. im circumsized. i need to take all the two medicines or can i stick to only the tenvir em for the rest of the pep course? the effect of pep is much on me. pls help. today im getting rashes (dot dot) on my body hand all.
Response from Dr. Young
Hello and thanks for posting.
Generally, PEP is composed of either 2 or 3 medications, depending on the situation and local guidelines. Tenvir-EM is a generic version of the combination pill commonly sold as Truvada (tenofovir+emtricitabine).
I typically recommend patients complete the full PEP regimen with whichever medications were prescribed, save for the situation where side effects are particularly bothersome. You'e not mentioned your other medication, so I can't begin to tell you whether to continue or not; or if it's responsible for your rash.
I'd suggest that you speak to your care provider about your symptoms-- then a plan to deal with your side effects and PEP needs can be formulated.
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Small Red Blotches On Stomach And Hiv
- Will There Ever Be A Cure For Hpv Genital Warts Infection?
- What's The Difference Between Trichomoniasis And Bacterial Vaginosis?
- What Foods Help Shingles Treatment?
- Treatment Of Male Partner Bacterial Vaginosis
- Effects Of Touching Genital Warts With A Finger
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.